| Catalog Number |
SRLP-265 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" confirmed via mammogram/ultrasound.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: the review of historical complaints on the complaint management handling system identified that there were other records for units manufactured on lot number 3596117 : 2731848: no complaint against the device.Device not returned to device analysis.(b)(6): capsular contracture (a010102 - device appears to trigger rejection, e2303 - capsular contracture).Device returned to device analysis.The search criteria of these queries are mentioned on qpp07-01-004-her1-g02 (v6.0).The review of all potential trend evaluations for breast implants closed during the past 12 months indicates that no confirmed complaint trends have been observed for the event a0412 - material rupture.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5; d6b; h6.
Event or Problem Description
Healthcare professional reported left side rupture, pain, fat necrosis nodules within breasts, and capsular contracture, baker grade i.Device has been explanted.
Event or Problem Description
Healthcare professional reported left side rupture, capsular contracture, baker grade i (with pain) and necrotic nodules.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6 device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed an opening assessed as surgical damage.A piece of missing shell assessed as inconclusive.¿ lump/nodule: unable to observe as it is not related to the manufacturing process.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.